# SDR MASA200700131

- Difficulty date: March 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 8,989 hours, 5,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00646
- Condition: Smoke
- Part time: 9,149 hours, 5,901 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7197 ORD - CREW REPORTED SMOKE IN THE CABIN AT THE GATE.  MX REPLACED THE ACM.
